# SDR DU4R0507131

- Difficulty date: June 30, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N387UA
- Make and model: Boeing 737
- Aircraft serial: 24662
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE BS 927-945.5 S-21R-22R HAS PREVIOUS REPAIR THAT ENDS ON A STRINGER.
